# SDR C77A20150305001

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Part time: 21,038 hours, 12,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR LOWER THRESHOLD BEAM, PN 170-03719-005, HAS CORROSION & GOUGE BETWEEN FRAME 16 - 19, X= 4711 - 5645, Y= -1270.  BLENDED GOUGE & REMOVED CORROSION AREA IAW SRM 51-10-03 & 51-12-01 ON WO 6212701G3 IAW ETD 2015-170-016193 & EA E175-53-479 REV IR WO 1833501.
